# SDR VNAA202403010001

- Difficulty date: February 4, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N615NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15484
- Aircraft time: 7,876 hours, 6,810 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: CC6701026675
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AILERON FLUTTER DAMPER ACCESS PANEL (552KB) WITHIN 1,892.85 FHS FROM IR (BEFORE 8000 FH), REPAIR, OR REPLACE THE DISCREPANT ITEM IN ACCORDANCE WITH APPROVED PROCEDURES.  LH AILERON FLUTTER DAMPER ACCESS PANEL (552KB) WAS REPAIRED PER REO 690-57-22-077 REV - -
